MathSciNet Relay Station
MathSciNet bibliographic data
MR1313027 (96b:60156) 60H15 (35R60)
Brzeźniak, Zdzisław; Flandoli, Franco Almost sure approximation of Wong-Zakai type for stochastic partial differential equations. Stochastic Process. Appl. 55 (1995), no. 2, 329–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement